Translator Disclaimer
2006 Kähler decomposition of 4–manifolds
R Inanç Baykur
Algebr. Geom. Topol. 6(3): 1239-1265 (2006). DOI: 10.2140/agt.2006.6.1239

Abstract

In this article we show that every closed oriented smooth 4–manifold can be decomposed into two codimension zero submanifolds (one with reversed orientation) so that both pieces are exact Kähler manifolds with strictly pseudoconvex boundaries and that induced contact structures on the common boundary are isotopic. Meanwhile, matching pairs of Lefschetz fibrations with bounded fibers are offered as the geometric counterpart of these structures. We also provide a simple topological proof of the existence of folded symplectic forms on 4–manifolds.

Citation

Download Citation

R Inanç Baykur. "Kähler decomposition of 4–manifolds." Algebr. Geom. Topol. 6 (3) 1239 - 1265, 2006. https://doi.org/10.2140/agt.2006.6.1239

Information

Received: 13 May 2006; Accepted: 26 June 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1133.57011
MathSciNet: MR2253445
Digital Object Identifier: 10.2140/agt.2006.6.1239

Subjects:
Primary: 57M50, 57R17
Secondary: 57N13

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.6 • No. 3 • 2006
MSP
Back to Top